# SDR P5CA2022022200072

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 2231 1EA CRACK WAS FOUND ON REVEAL RUNNING AFT THROUGH THE FASTENER HOLE AND EXTEND TOWARDS THE EDGE( M/D STA 2231 STR 21L - 22L DOOR REVEAL DOUBLER CRACK AREA REPAIRED IAW SRM 53-60-15-2R-3 REPAIR 3. THIS REPAIR IS A PERMANENT REPAIR AND CATEGORY B REPAIR. REPEAT INSP IAW SB 747-53A2450 )
